Treat Swollen Eyes Due To Drug Allergies?

Illustration of Treat Swollen Eyes Due To Drug Allergies?
Illustration: Treat Swollen Eyes Due To Drug Allergies? images.everydayhealth.com

A good afternoon,. I am 23 years old girl. I do have a lot of history of drug allergy, such as analgesics, penicillin, and most recently a paracetamol allergy. In the beginning I used paracetamol from a young age with no problems, but in the last few months I suddenly had an allergy to paracetamol, with symptoms of swollen eyes after taking paracetamol. Today I had a fever, and took ibuprofen, but again I had swollen eyes. Then what fever medicine / painkiller can I use? Because it seems I am allergic to the 2 fever-reducing drugs. Thanks

1 Answer:

Hello,

Drug allergies are common in the medical world. Allergic conditions can range from mild to severe symptoms that can be life threatening. Therefore, allergies need to be aware of and be treated immediately if they arise.


Drug allergy is a condition where there is an overreaction due to consumption of certain drugs. The body considers that medicinal substances are harmful to the body, thereby boosting the immune system and causing allergic reactions.


Symptoms that arise can be =

Itchy.
Redness of the body.
Swelling of the eyes, lips and other mucosa.
Hot.
Out of breath.

Handling of this condition can be done by administering antihistamines and corticosteroids. In severe cases epinephrine administration will be required to relieve the allergic reaction immediately.


Allergies can occur sooner or later, several factors that can trigger an allergy are =

exposure to repeated doses of the drug.
an allergy to other types of drugs.
offspring.
Certain medical conditions.

Fever is a normal body reaction to an infection. New common fever is treated with medication when the body temperature reaches 37.8 degrees Celsius.


If you are allergic to cold medicines such as paracetamol and ibuprofen then you may also have allergies to other drugs. To ensure safety, you should check with a doctor for your condition. Make sure you inform about your allergic condition. Drink plenty of water and rest to help reduce your complaints.


Avoid taking self-medication which could cause other allergic reactions.


I hope this helps.

dr. Yusi


: by

Related Question

(1 year ago)

...

Red Spots Appear On The Hands Like Moles?

Red Spots Appear On The Hands Like Moles?

(1 year ago)

Good night .. I want to ask why yes I always find red spots such as moles … in my hands … over time disappear a month appears again in the legs ….. and so on like...

Feet Feels Hot And Painful In Diabetics?

Feet Feels Hot And Painful In Diabetics?

(1 year ago)

blood sugar has been controlled, but lately both legs sometimes feel hot and painful, especially in the calf, before the pain in the ridge around the tailbone. Is it related to the...

Leave a Reply

Your email address will not be published. Required fields are marked *